Ukrainian Mathematical Journal

, Volume 48, Issue 1, pp 158–163 | Cite as

On periodic solutions of difference equations with continuous argument

  • G. P. Pelyukh
Brief Communications


We establish conditions for the existence of periodic solutions of systems of nonlinear difference equations with continuous argument.


Periodic Solution Difference Equation Vector Function Successive Approximation Continuous Argument 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. Guldberg and G. Wallenberg,Theorie der Linearen Differenzengleichungen, Berlin (1911).Google Scholar
  2. 2.
    M. Ghermanescu,Ecuat ii Functionale, Bucharest (1960).Google Scholar
  3. 3.
    A. Halanay and D. Wexler,Teoria Calitativa a Sistemelor cu Impulsuri, Editura Academici Republicii Socialiste Romania, Bucharest 1968.MATHGoogle Scholar
  4. 4.
    V. B. Kolmanovskii and I. R. Nosov,Stability and Periodic Modes of Controlled Systems with Aftereffect [in Russian], Nauka, Moscow 1981.Google Scholar
  5. 5.
    A. N. Sharkovskii, Yu. L. Maistrenko, and E. Yu. Romanenko,Difference Equations and Their Applications [in Russian], Naukova Dumka, Kiev 1986.English translation: Kluwer AP, Dordrecht (1993).Google Scholar
  6. 6.
    G. P. Pelyukh, “On the existence and properties of periodic solutions of discrete difference equations,”Ukr. Mat. Zh.,45, No. 10. 1382–1387 (1994).MathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • G. P. Pelyukh

There are no affiliations available

Personalised recommendations